RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1968, Volume 23, Issue 2(140), Pages 169–178 (Mi umn5612)  

This article is cited in 1 scientific paper (total in 1 paper)

Compact groups of transformations

D. Montgomery


Full text: PDF file (1295 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.4

Citation: D. Montgomery, “Compact groups of transformations”, Uspekhi Mat. Nauk, 23:2(140) (1968), 169–178

Citation in format AMSBIB
\Bibitem{Mon68}
\by D.~Montgomery
\paper Compact groups of transformations
\jour Uspekhi Mat. Nauk
\yr 1968
\vol 23
\issue 2(140)
\pages 169--178
\mathnet{http://mi.mathnet.ru/umn5612}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=224111}


Linking options:
  • http://mi.mathnet.ru/eng/umn5612
  • http://mi.mathnet.ru/eng/umn/v23/i2/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Smeil, “Differentsiruemye dinamicheskie sistemy”, UMN, 25:1(151) (1970), 113–185  mathnet  mathscinet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:238
    Full text:112
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020